# SDR AWXA200600309

- Difficulty date: January 10, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED DISBOND AREA AT THE OUTBOARD AFT CORNER OF THE RT INBOARD AFT FLAP, UPPER AND LOWER SURFACE.  MAINTENANCE REMOVED DISBOND SKIN AND CORE ON THE RT INBOARD AFT FLAP IAW BOEING 737-300 SRM 51-70-10-2R4.  FABRICATED DOUBLER AND CORE IAW BOEING 737-300 SRM 57-53-02.  BONDED FABRICATED REPAIR PARTS TO THE RT INBOARD AFT FLAP, UPPER AND LOWER SURFACE IAW BOEING 737-300 SRM 51-70-10-2R4.
